# SDR FDEA201006302228

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313N50428
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE STRUT AFT FAIRING LOWER SEGMENT SKIN JUST AFT OF PP STA 276.93 WITH SEVERAL LOOSE FASTENERS.  UPON EVALUATION FOUND HOLES ELONGATED TO REPLACE SKIN.  AFT FAIRING LOWER SEGMENT JUST AFT OF PPSTA 276.93, NR 2 ENG NACELLE STRUT,  AFT FAIRING SKIN AND FASTENERS R & R IAW SRM 51-40-02, REV 99.    REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
